# SDR DL72E971643

- Difficulty date: August 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2829W
- Make and model: Boeing 727247
- Aircraft serial: 21481
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Act Bracket
- Condition: Cracked
- Location: Nr 8 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 2 INCH CRACK AT NR 8 L/E SLAT ACTUATOR ATTACH BRACKET O/B SIDE.  INSTALLED DOUBLER PER M/M 57-20-21.
